# SDR SWIA2019050145792

- Difficulty date: March 18, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS SIDE WINDOW HAS INDICATIONS OF DELAMINATION ALONG ITS BOTTOM EDGE. (C-CHECK) RO: 04/28/2019REMOVED AND REPLACED COPILOT'S SIDE WINDOW IAW AMM. OPS CHECK GOOD AT THIS TIME.
